MathSciNet Relay Station
MathSciNet bibliographic data
MR718977 14J25 (14E25 14M15)
Papantonopoulou, A. Embeddings in $G(1,\,3)$. Proc. Amer. Math. Soc. 89 (1983), no. 4, 583–586.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement